# SDR CA970305002

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Airspeed Ind
- Part number: AH144910006
- Condition: Calib Error
- Location: Cockpit
- Component: AH144910006
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) MACH-AIRSPEED INDICATOR - RANGE 60-420 KNOTS CALIBRATED IN MPH. COMMAND SPEED, AUTO THROTTLE CALIBRATED 180 KNOTS OUT OF PHASE. RECALIBRATED.
